# SDR IXXA9652

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Plank
- Part number: 57530111
- Condition: Cracked
- Location: Nr 1 Pylon
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE NR 1 OUTBOARD PYLON REMOVABLE PLANK WAS FOUND CRACKED.  THE PLANK WAS REMOVED, REPAIRED, AND REINSTALLED IAW AIRCRAFT SRM 54-2-2 AND SRM 5-1-21.  (X)
